# SDR YENA2024021600275

- Difficulty date: January 5, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 2,251 hours, 334 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 9303001001
- Part serial: DA06920
- Condition: Failed
- Location: Wx Radar
- Part time: 2,271 hours, 337 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'WEATHER RADAR 2 INOPERATIVE RED WCX ANT DISPLAYED ON ND ( WEATHER RADAR SYSTEMS ); REMOVED AND REPLACED DRIVE WEATHER RADAR ANTENNA IAW AMM 34-41-11. OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
